# SDR DL72S960264

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Worn
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV, LEADING EDGE O/B END WORN, NR 4 TRAILING EDGE FLAP.  REPLACED WORN SEAL ON TRAILING EDGE PANEL, CUT OUT DAMAGE AND REPAIRED PER M/M 57-52-0 FIG 803.
